Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semigroups on finitely floored spaces


Author: John D. McCharen
Journal: Trans. Amer. Math. Soc. 156 (1971), 85-89
MSC: Primary 22.05; Secondary 55.00
MathSciNet review: 0274641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with certain aspects of acyclicity in a compact connected topological semigroup, and applications to the admissibility of certain multiplications on continua. The principal result asserts that if S is a semigroup on a continuum, finitely floored in dimension 2, then $ S = ESE$ implies $ S = K$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 55.00

Retrieve articles in all journals with MSC: 22.05, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0274641-5
PII: S 0002-9947(1971)0274641-5
Keywords: Semigroups on continua, acyclicity in compact semigroups, admissibility of multiplication on two-manifolds
Article copyright: © Copyright 1971 American Mathematical Society